# SDR CA030114006

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,420 hours
- Engine: Pwa PT6A28
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Frozen
- Location: Outflow Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) OUTFLOW VALVE SUCTION LINE WAS FROZEN CAUSING AIRCRAFT TO PRESSURIZE ON THE GROUND.  COULD NOT BE CONTROLLED BY CONTROLLER.  LINE WAS BLOWN OUT AND SYSTEM CHECKED SERVICIBLE AS PER MANUFACTURER.
